# SDR TC8A96053

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY LOST DURING CLIMBOUT, RETURNED TO SBGR.  FOUND HYDRAULIC STANDBY RUDDER PUMP PRESSURE LINE BUSTED.  REMOVED AND REPLACED LINE, OPS CHECKED GOOD IAW DC-8 M/M 29-0.
